# SDR CALA2025092209109

- Difficulty date: September 15, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 46,689 hours, 16,856 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SIGNAL NOTED AT STAB RH SIDE STA101.90, L=0.500INCH LOCATE D TO 19.750INCH FWD FROM AFT SPAR.  PERFORMED PERMANENT REPAIR AT RT HORIZONTAL STAB SIDE STA 101.90 , L=0.500" LOCATED TO 19.750"
